View Full Version : Vyvanse effects are cyclical. How do I normalize effects and make it more consistent?


nerco222
12-12-16, 10:35 AM
Hello,
My name is Nick, and I have been on Vyvanse for 2.5 years. I took it frequently in college (illegally) in order to study. I have had ADD problems my entire life, and I never took steps to properly diagnose it because my family was very against it. After having my college career saved by it, I felt as though I would need it to survive the business world. My career started with a huge bust. I was taking anti-biotics for some skin related stuff that I get from working out heavily, sweating, and drinking a lot of protein. I had a terrible allergic reaction that left me with some permanent damage in my eyes and lungs. I also seems to have trouble with food groups after the reaction. Anything with Caffeine, wheat, or alcohol really mess with me and inflame the damaged areas from my reaction. After all of this stuff, I had tremendous brain fog, I was very tired and lethargic through out the days, I could not wake up in the mornings because my eyes would be hurting and would be dry, I could not focus on any repetitive tasks, I was screwed. I would have been fired by now had I not decided to go get a ADHD consultation.

The doctor had me do some testing and what not and ended up prescribing me to Vyvanse. I started at 30 for a month, but it was far too weak. My doctor upped me to 60 right of the bat (since I am a big guy), which in hindsight was way too high. After a year I moved up to 70. My career sky rocketed. I have advanced greatly and am making more money than ever. 1.5 years later, I am still doing great, but I am beginning to notice problems.

The effects of vyvanse are varying greatly. It has in the past, but now it seems worse than ever. What I mean by this is that somedays I am super focused and ambitious to get nitty gritty work done, and to go above and beyond. Some days I am focused to get the talking and socializing part of work done. Some days I am focused to read the news and take phone calls. Then some days I am overwhelmed and find it impossible to do anything other than watch news, tv, or movies. Now I have one kick-*** day of the work week, and the rest are crap. It seems that diet has a huge role in how my medicine behaves. Pro-biotics seem to help, along with fish oils. High sugar stuff and wheat products seems to make me very frustrated easily. So, guys, after all of that rambling, have you guys found a stable diet to eat that seem to stabilize the effects? Surely you guys notice as well that diet has a huge affect on how vyvanse causes you to behave?

owias12
01-21-17, 10:36 AM
Hi Nick,

I'd be interested in hearing how you are doing now with the medication. Have you found a specific diet to help you with these issues?

Take care.

wind2010
01-23-17, 10:16 AM
Hey Nick! I've been having the same exact problem with the inconsistency vyvanse has had and in the same boat as you. Do you take it every day or as needed?

C15H25N3O
01-23-17, 03:41 PM
There are many threads how to get Vyvanse working.

If you search for this forums you will find them.